Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



ID: 681707.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Yoshida lifts and the Bloch-Kato conjecture for the convolution L-function
Authors:Agarwal, Mahesh; Klosin, Krzysztof
Language:English
Research Context:Research article
Date of Publication (YYYY-MM-DD):2013
Title of Journal:Journal of Number Theory
Journal Abbrev.:J. Number Theory
Volume:133
Issue / Number:8
Start Page:2496
End Page:2537
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1016/j.jnt.2013.01.009
URL:http://ac.els-cdn.com/S0022314X13000590/1-s2.0-S00...
Full Text:
Sorry, no privileges
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.